Illinois Journal of Mathematics

Torsion-free rings

R. A. Beaumont and R. S. Pieace

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 5, Issue 1 (1961), 61-98.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255629647

Mathematical Reviews number (MathSciNet)
MR0148706

Zentralblatt MATH identifier
0108.03802

Subjects
Primary: 16.80

Citation

Beaumont, R. A.; Pieace, R. S. Torsion-free rings. Illinois J. Math. 5 (1961), no. 1, 61--98. http://projecteuclid.org/euclid.ijm/1255629647.


Export citation